# SDR UIEA2024012800046

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1890 RBL 11 SEAT TRACK CTR GUIDE STOP HOLE FOUND ELONGATED( SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR 12. NO FURTHER DEFECTS NOTED. )
